MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. OUTLOOK; PUMP, INFUSION

B. BRAUN MEDICAL INC. OUTLOOK; PUMP, INFUSION
Model Number 621-400ES
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: the pump stopped infusing on its own during a a patient infusion.It could not be clarified if there was a power failure, if someone hit stop or if it under-infused.The facility requested the event history and key stroke history be reviewed to determine why the pump stopped.No patient injuries were reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved has been received for evaluation.The volumetric accuracy was tested three (3) times at 120ml/hr and 10ml and the unit tested in specification without interruptions or alarms: 1st test: 9.94ml or 99% of expected volume.2nd test: 9.87ml or 98% of expected volume.3rd test: 9.91ml or 99% of expected volume.Furthermore, the pump's operational log was reviewed and there were no indications that the pump malfunctioned.Based on the results of the investigation, the pump operated as intended.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
OUTLOOK
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key11278925
Report Number1641965-2021-00002
Device Sequence Number3383273
Product Code FRN
UDI-Device Identifier04046964186547
UDI-Public(01)04046964186547
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number621-400ES
Device Catalogue Number621-400ES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1